Active (in each 5mL = 1 teaspoonful): Acetaminophen 160mg...Purpose: Pain reliever/fever reducer. Inactive: Anhydrous Citric Acid, Butylparaben, D&C Red #33, FD&C Blue #1, Flavors, Glycerin, High Fructose Corn Syrup, Microcrystalline Cellulose and Carboxymethylcellulose Sodium, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucralose, Xanthan Gum.
This product does not contain directions or complete warnings for adult use. Do not give more than directed (see overdose warning). Shake well before using. mL = milliliter; tsp = teaspoonful. Find right dose on chart below. If possible, use weight to dose; otherwise, use age. Remove the child protective cap and squeeze your child's dose into the dosing cup. Repeat dose every 4 hours while symptoms last. Do not give more than 5 times in 24 hours. Weight (lb): under 24; Age (yr): under 2 years; Dose (mL or tsp)*: ask a doctor. Weight (lb): 24-35; Age (yr): 2-3 years; Dose (mL or tsp)*: 5mL (1 tsp). Weight (lb): 36-47; Age (yr): 4-5 years; Dose (mL or tsp)*: 7.5mL (1-1/2 tsp). Weight (lb): 48-59; Age (yr): 6-8 years; Dose (mL or tsp)*: 10mL (2 tsp). Weight (lb): 60-71; Age (yr): 9-10 years; Dose (mL or tsp)*: 12.5mL (2-1/2 tsp). Weight (lb): 72-95; Age (yr): 11 years; Dose (mL or tsp)*: 15mL (3 tsp). *or as directed by a doctor. Attention: Use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device. Other Information: Each 5mL (1 tsp) contains: sodium 2mg. Store between 20-25C (68-77F). Do not use if carton is open or if carton tape or bottle wrap imprinted "SAFETY SEALÂ®" is broken or missing. See bottom panel for lot number and expiration date.
Always refer to the actual package for the most accurate information